# SDR QXEA200600125

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,001 hours, 27,468 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 7G773
- Part serial: 4972
- Condition: Malfunctioned
- Location: Rudder Pressure
- Part time: 102,081 hours, 103,124 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PSC FLIGHT NR 2101, TAXIING FROM RAMP, RECEIVED RUDDER FULL PRESSURE CAUTION LIGHT.  MAINTENANCE REPLACED SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
